# SDR N6WA2024091503

- Difficulty date: September 14, 2024
- Submitted: September 15, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,737 hours, 31,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332543S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER AT STGR25L HAS CORROSION AT FS485 TO FS 501. REMOVED AND REPLACED STGR25L FROM FS485 TO FS501 IAW CRJ SRM 53-00-03
